Got juvederm injected into cheeks and laughing wrinkles and been in lots of pain it travel to my nose and is very painful an tender I have a huge nose what can I do?
Got juvederm injected into cheeks and laughing wrinkles and been in lots of pain it travel to my nose?
Doctor Answers (1)
Go back to your doctor who injected the filler for complete assessment and treatment. juvederm needs multiple sessions to dissolve.
Eventually all Hyaluronic acids will be cleared by the body. Meanwhile make sure the filler is Juvederm, and the injector is a doctor qualified to do the injections and treat complications.
Samir Shureih MD. FACS
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.